# SDR AALA202402265855

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 64,132 hours, 37,653 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: D5311123000400
- Condition: Cracked
- Location: F/O Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER'S SLIDING WINDOW HANDLE APPEARS LOOSE AND CRACKED. FIRST OFFICER SLIDING WINDOW HANDLE REPLACED PER CMM 56-12-12.
